Jump to content

Post taper new member


[mp...]

Recommended Posts

Hello all,

 

I'm in my 30s and currently 3 months off a 3 month taper from ~6 month daily use of Klonopin/Xanax (started with Xanax, switched to Klonopin, back to Xanax thinking I wanted to avoid dependency while I was unknowingly still hooked, back to Klonopin for taper. I imagine this messed things up further).

In my early 20s I abused Xanax for years and somehow managed a cold turkey end. I also imagine this latest round has some kindling effect.

 

I'm still experiencing odds and ends of side effects. I thought it was over a few months ago but the past few weeks I've been experiencing off CNS symptoms and I got scared. Thank you to everyone who has posted and helped me confirm I am where I should be physically.

 

I am grateful every day that I got through this, tapering off was the scariest thing I've ever done. Also grateful this forum exists.

 

Thank you.

Link to comment
Share on other sites

Hello mph33, welcome to BenzoBuddies,

 

Congratulations on being benzo free and so knowledgeable about your current situation, its so frustrating that our recovery isn't linear, it makes us think we've got something else wrong with us when it's just the typical waxing and waning of symptoms.

 

I hope we can help reassure you that what you're going through is normal because we know how scary and painful this is, not many can understand except those who have gone through it.  I'll provide some links to help you navigate the forum but please let us know how we can help you.

 

Pamster

 

The Ashton Manual

 

Post-withdrawal Recovery

Link to comment
Share on other sites

×
×
  • Create New...